Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Night Sweats

Posted by newuser2 on December 30, 2002, at 6:11:50

In reply to Anyone switched to Lexapro? ggrrl, posted by Dr. Bob on June 11, 2002, at 7:52:48

I have been on Lexapro for 6 weeks. I am having night sweats every night that seem to be getting worse. I sweat only from my waist to my feet, no upper body sweating. Just wondering if this is normal. Is there a way to prevent this? Does anyone have any suggestions on how to sleep well at night in a bed of soggy sheets?
Please advise.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:newuser2 thread:109458
URL: http://www.dr-bob.org/babble/20021230/msgs/133774.html